zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fixed point theorems in generalized partially ordered G-metric spaces. (English) Zbl 1202.54042
Summary: We consider the concept of a Ω-distance on a complete partially ordered G-metric space and prove some fixed point theorems.
MSC:
54H25Fixed-point and coincidence theorems in topological spaces
References:
[1]Agarwal, R. P.; El-Gebeily, M. A.; O’regan, D.: Generalized contractions in partially ordered metric spaces, Appl. anal. 87, 1-8 (2008) · Zbl 1140.47042 · doi:10.1080/00036810701556151
[2]Bhaskar, T. Gnana; Lakshmikantham, V.: Fixed point theorems in partially ordered metric spaces and applications, Nonlinear anal.–TMA 65, 1379-1393 (2006) · Zbl 1106.47047 · doi:10.1016/j.na.2005.10.017
[3]Bhaskar, T. Gnana; Lakshmikantham, V.; Devi, J. Vasundhara: Monotone iterative technique for functional differential equations with retardation and anticipation, Nonlinear anal.–TMA 66, No. 10, 2237-2242 (2007) · Zbl 1121.34065 · doi:10.1016/j.na.2006.03.013
[4]Ćirić, L. B.: A generalization of Banach’s contraction principle, Proc. amer. Math. soc. 45, 267-273 (1974) · Zbl 0291.54056 · doi:10.2307/2040075
[5]Ćirić, L. B.: Coincidence and fixed points for maps on topological spaces, Topology appl. 154, 3100-3106 (2007) · Zbl 1132.54024 · doi:10.1016/j.topol.2007.08.004
[6]Ćirić, L. B.; Ješić, S. N.; Milovanović, M. M.; Ume, J. S.: On the steepest descent approximation method for the zeros of generalized accretive operators, Nonlinear anal.–TMA 69, 763-769 (2008) · Zbl 1220.47089 · doi:10.1016/j.na.2007.06.021
[7]Fang, J. X.; Gao, Y.: Common fixed point theorems under strict contractive conditions in Menger spaces, Nonlinear anal.–TMA 70, 184-193 (2009) · Zbl 1170.47061 · doi:10.1016/j.na.2007.11.045
[8]Hussain, N.: Common fixed points in best approximation for Banach operator pairs with ćirić type I-contractions, J. math. Anal. appl. 338, 1351-1363 (2008) · Zbl 1134.47039 · doi:10.1016/j.jmaa.2007.06.008
[9]Nieto, J. J.; Rodriguez-Lopez, R.: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22, 223-239 (2005) · Zbl 1095.47013 · doi:10.1007/s11083-005-9018-5
[10]O’regan, D.; Saadati, R.: Nonlinear contraction theorems in probabilistic spaces, Appl. math. Comput. 195, 86-93 (2008) · Zbl 1135.54315 · doi:10.1016/j.amc.2007.04.070
[11]Nieto, J. J.; Lopez, R. R.: Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta math. Sin. eng. Ser. 23, 2205-2212 (2007) · Zbl 1140.47045 · doi:10.1007/s10114-005-0769-0
[12]Ran, A. C. M.; Reurings, M. C. B.: A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. amer. Math. soc. 132, 1435-1443 (2004) · Zbl 1060.47056 · doi:10.1090/S0002-9939-03-07220-4
[13]Petruşel, A.; Rus, I. A.: Fixed point theorems in ordered L-spaces, Proc. amer. Math. soc. 134, 411-418 (2006) · Zbl 1086.47026 · doi:10.1090/S0002-9939-05-07982-7
[14]Mustafa, Z.; Sims, B.: A new approach to generalized metric spaces, J. nonlinear convex anal. 7, 289-297 (2006) · Zbl 1111.54025
[15]Abbas, M.; Rhoades, B.: Common fixed point results for non-commuting mappings without continuity in generalized metric spaces, Appl. math. Comput. 215, 262-269 (2009) · Zbl 1185.54037 · doi:10.1016/j.amc.2009.04.085
[16]M. Abbas, T. Nazir, B. Rhoades, Common fixed point results in G-metric spaces, preprint.
[17]Mustafa, Z.; Obiedat, H.; Awawdeh, F.: Some common fixed point theorems for mapping on complete G-metric spaces, Fixed point theory appl., 12 (2008) · Zbl 1148.54336 · doi:10.1155/2008/189870
[18]Kada, O.; Suzuki, T.; Takahashi, W.: Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Math. japonica 44, 381-391 (1996) · Zbl 0897.54029